# SDR DALA1020765522

- Difficulty date: August 28, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N522US
- Make and model: Boeing 757251
- Aircraft serial: 23616
- Aircraft time: 66,941 hours, 27,518 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT NR 7 T/E WEDGE, APPROX 36" FROM INBD EDGE IS DAMAGED.  REMOVED DAMAGED SKIN AND CORE AND BONDED NEW CORE, INTERNAL DOUBLER FILLER, AND EXTERNAL DOUBLER IAW SRM 51-70-10, REPAIR NR4, FIG 200.  COMPLETED BY SAN 489916, STAMP 91.
